# SDR REXA2021092300739

- Difficulty date: August 25, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR INNER SKIN CORRODED ON I/B AND O/B SURFACE IN SEVERAL AREAS
"	"REPLACED SKIN IAW CRJ 900 SRM 51-40-11-001-001-A01 REV 38 7-25-20.
WVAC EMP STAMP # 711 MTC                                          
"
